# SDR DALA14027500671

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 69,471 hours, 31,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 1720, STRINGER 28L.  REPAIRED IAW ERA 501946-14, REV A.
